Nous demontrons que le dixième problème de Hilbert pour un anneau d’entiers dans un corps de nombres
We prove that Hilbert’s Tenth Problem for a ring of integers in a number field
@article{JTNB_2005__17_3_727_0, author = {Cornelissen, Gunther and Pheidas, Thanases and Zahidi, Karim}, title = {Division-ample sets and the {Diophantine} problem for rings of integers}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {727--735}, publisher = {Universit\'e Bordeaux 1}, volume = {17}, number = {3}, year = {2005}, doi = {10.5802/jtnb.516}, zbl = {05016583}, mrnumber = {2212121}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.516/} }
TY - JOUR AU - Cornelissen, Gunther AU - Pheidas, Thanases AU - Zahidi, Karim TI - Division-ample sets and the Diophantine problem for rings of integers JO - Journal de théorie des nombres de Bordeaux PY - 2005 SP - 727 EP - 735 VL - 17 IS - 3 PB - Université Bordeaux 1 UR - https://www.numdam.org/articles/10.5802/jtnb.516/ DO - 10.5802/jtnb.516 LA - en ID - JTNB_2005__17_3_727_0 ER -
%0 Journal Article %A Cornelissen, Gunther %A Pheidas, Thanases %A Zahidi, Karim %T Division-ample sets and the Diophantine problem for rings of integers %J Journal de théorie des nombres de Bordeaux %D 2005 %P 727-735 %V 17 %N 3 %I Université Bordeaux 1 %U https://www.numdam.org/articles/10.5802/jtnb.516/ %R 10.5802/jtnb.516 %G en %F JTNB_2005__17_3_727_0
Cornelissen, Gunther; Pheidas, Thanases; Zahidi, Karim. Division-ample sets and the Diophantine problem for rings of integers. Journal de théorie des nombres de Bordeaux, Tome 17 (2005) no. 3, pp. 727-735. doi : 10.5802/jtnb.516. https://www.numdam.org/articles/10.5802/jtnb.516/
[1] J. Cheon, S. Hahn, The orders of the reductions of a point in the Mordell-Weil group of an elliptic curve. Acta Arith. 88 (1999), no. 3, 219–222. | MR | Zbl
[2] G. Cornelissen, Rational diophatine models of integer divisibility, unpublished manuscript (May, 2000).
[3] G. Cornelissen, K. Zahidi, Topology of Diophantine sets: remarks on Mazur’s conjectures. Hilbert’s tenth problem: relations with arithmetic and algebraic geometry (Ghent, 1999), 253–260, Contemp. Math. 270, Amer. Math. Soc., Providence, RI, 2000. | MR | Zbl
[4] J. Cremona, mwrank, www.maths.nott.ac.uk/personal/jec/, 1995-2001. | MR
[5] M. Davis, Y. Matijasevič, J. Robinson, Hilbert’s tenth problem: Diophantine equations: positive aspects of a negative solution. Mathematical developments arising from Hilbert problems (Proc. Sympos. Pure Math., Vol. XXVIII, Northern Illinois Univ., De Kalb, Ill., 1974), pp. 323–378. | MR | Zbl
[6] J. Denef, Hilbert’s tenth problem for quadratic rings. Proc. Amer. Math. Soc. 48 (1975), 214–220. | MR | Zbl
[7] J. Denef, Diophantine sets of algebraic integers, II. Trans. Amer. Math. Soc. 257 (1980), no. 1, 227–236. | MR | Zbl
[8] J. Denef, L. Lipshitz, Diophantine sets over some rings of algebraic integers. J. London Math. Soc. (2) 18 (1978), no. 3, 385–391. | MR | Zbl
[9] T. Pheidas, Hilbert’s tenth problem for a class of rings of algebraic integers. Proc. Amer. Math. Soc. 104 (1988), no. 2, 611–620. | MR | Zbl
[10] T. Pheidas, K. Zahidi, Undecidability of existential theories of rings and fields: a survey, in: “Hilbert’s tenth problem: relations with arithmetic and algebraic geometry” (Ghent, 1999). Contemp. Math. 270, Amer. Math. Soc. (2000), 49–105. | MR | Zbl
[11] B. Poonen, Using elliptic curves of rank one towards the undecidability of Hilbert’s tenth problem over rings of algebraic integers. Algorithmic Number Theory (eds. C. Fieker, D. Kohel), 5th International Symp. ANTS-V, Sydney, Australia, July 2002, Proceedings, Lecture Notes in Computer Science 2369, Springer-Verlag, Berlin, 2002, pp. 33-42. | MR | Zbl
[12] H. Shapiro, A. Shlapentokh, Diophantine relations between algebraic number fields. Comm. Pure Appl. Math. XLII (1989), 1113-1122. | MR | Zbl
[13] A. Shlapentokh, Hilbert’s tenth problem over number fields, a survey, in: “Hilbert’s tenth problem: relations with arithmetic and algebraic geometry” (Ghent, 1999). Contemp. Math. 270, Amer. Math. Soc. (2000), 107–137. | MR | Zbl
[14] A. Shlapentokh, Extensions of Hilbert’s tenth problem to some algebraic number fields. Comm. Pure Appl. Math. XLII (1989), 939–962. | MR | Zbl
[15] J.H. Silverman, The arithmetic of elliptic curves. Graduate Texts in Math. 106, Springer-Verlag, New York, 1986. | MR | Zbl
[16] D. Simon, Computing the rank of elliptic curves over number fields. LMS J. Comput. Math. 5 (2002), 7–17. | MR | Zbl
[17] M. Stoll, Hyperelliptic curves MAGMA-package, www.math.iu-bremen.de/stoll/magma/.
- Existential definability and diophantine stability, Journal of Number Theory, Volume 254 (2024), p. 1 | DOI:10.1016/j.jnt.2023.04.011
- Studying Hilbert’s 10th problem via explicit elliptic curves, Mathematische Annalen, Volume 390 (2024) no. 4, p. 5153 | DOI:10.1007/s00208-024-02879-9
- Hilbert’s tenth problem in anticyclotomic towers of number fields, Transactions of the American Mathematical Society (2024) | DOI:10.1090/tran/9147
- Existential decidability for addition and divisibility in holomorphy subrings of global fields, Journal of Number Theory, Volume 241 (2022), p. 504 | DOI:10.1016/j.jnt.2022.04.005
- NOTES ON THE DPRM PROPERTY FOR LISTABLE STRUCTURES, The Journal of Symbolic Logic, Volume 87 (2022) no. 1, p. 273 | DOI:10.1017/jsl.2021.97
- Towards Hilbert’s tenth problem for rings of integers through Iwasawa theory and Heegner points, Mathematische Annalen, Volume 377 (2020) no. 3-4, p. 989 | DOI:10.1007/s00208-020-01991-w
- First-order decidability and definability of integers in infinite algebraic extensions of the rational numbers, Israel Journal of Mathematics, Volume 226 (2018) no. 2, p. 579 | DOI:10.1007/s11856-018-1708-y
- Elliptic curves, L-functions, and Hilbert's tenth problem, Journal of Number Theory, Volume 182 (2018), p. 1 | DOI:10.1016/j.jnt.2017.07.008
- Extensions of Hilbert’s Tenth Problem: Definability and Decidability in Number Theory, Martin Davis on Computability, Computational Logic, and Mathematical Foundations, Volume 10 (2016), p. 55 | DOI:10.1007/978-3-319-41842-1_3
- Hilbert’s Tenth Problem for Subrings of
and Number Fields (Extended Abstract), Theory and Applications of Models of Computation, Volume 9076 (2015), p. 3 | DOI:10.1007/978-3-319-17142-5_1 - Undecidability in Number Theory, Model Theory in Algebra, Analysis and Arithmetic, Volume 2111 (2014), p. 159 | DOI:10.1007/978-3-642-54936-6_5
- ELLIPTIC CURVE POINTS AND DIOPHANTINE MODELS OF ℤ IN LARGE SUBRINGS OF NUMBER FIELDS, International Journal of Number Theory, Volume 08 (2012) no. 06, p. 1335 | DOI:10.1142/s1793042112500789
- Defining Integers, The Bulletin of Symbolic Logic, Volume 17 (2011) no. 2, p. 230 | DOI:10.2178/bsl/1305810912
- Rings of algebraic numbers in infinite extensions of
and elliptic curves retaining their rank, Archive for Mathematical Logic, Volume 48 (2009) no. 1, p. 77 | DOI:10.1007/s00153-008-0118-y - Diophantine definability and decidability in extensions of degree 2 of totally real fields, Journal of Algebra, Volume 313 (2007) no. 2, p. 846 | DOI:10.1016/j.jalgebra.2006.11.007
Cité par 15 documents. Sources : Crossref